Pyoderma Gangenosum n iv meds..especially VANCOMYCIN

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 5/20/2010 7:59 AM (GMT -6)   
pg  IS rare but it is  associated with crohns as is eryethra nodosum ..sp..
unknowingly when i was hving severe outbreaks of the pg i kept getting put on vanco iv for weeks at a time
this is what caused me to lose part hearing n then total hearing
i am sorry i never did check it out as if i had of i would hv known its a real serious side effect of long time use
 
im not saying all that use the vanco will go deaf just giving you a heads up on my issues with it
i do hv lawsuit pending n i hope i can persuade medical community to not rx this for long term
please do be proactive
yes many antibiotics can cause damage as i hv found out
just an fyi
you all tk care plz
lyn


..Co Moderator for Crohns........Alzheimers.....Anxiety/Panic

DX..Crohns,,,A/P...Fibro...Seizures..Neuropathy...Pyoderma Gangrenosum..Deaf
MEDS.....LYRICA..DILANTIN.. PENTASA.. FOLIC ACID.. MTX..ATIVAN PRN..DIAZEPAM BID...TRAZADONE

DONATE TO www.Healing Well.com
LYN


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 5/20/2010 4:00 PM (GMT -6)   
:-(

Sorry, Lyn. If there's something worse than dealing with the medical problems, it's feeling that they could have been avoided :-(
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~


Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7091
   Posted 5/20/2010 5:20 PM (GMT -6)   
I'm so sorry Lyn! I hope your lawsuit brings about better warnings for patients. I suffered permanent damage from Levaquin. The FDA put a black bow warning on it 6 months after I was injured by this antibiotic. Hearing loss is far more traumatic than my injury. My thoughts are with you. ~~Ides
Moderator Crohn's Disease  & Osteoarthritis Forums
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, asthma, severe allergy and a host of other medical problems.
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 5/21/2010 5:57 AM (GMT -6)   
thanks to both of you
yes it is scary what some antibiotics can actually cause in longterm health issues
levaquin n rocephin are also high on list for health issues with long use

if i get monies out of this will def be going to deaf awareness drugs awareness n the rest to ccfa or ccfc
any monies wont get my hearing back but i do want it to be well documented n docs made aware of long time usage health n physical issues
tk care n again ty
huggs
lyn
..Co Moderator for Crohns........Alzheimers.....Anxiety/Panic

DX..Crohns,,,A/P...Fibro...Seizures..Neuropathy...Pyoderma Gangrenosum..Deaf
MEDS.....LYRICA..DILANTIN.. PENTASA.. FOLIC ACID.. MTX..ATIVAN PRN..DIAZEPAM BID...TRAZADONE

DONATE TO www.Healing Well.com
LYN

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 27, 2017 10:42 AM (GMT -6)
There are a total of 2,782,550 posts in 305,792 threads.
View Active Threads


Who's Online
This forum has 152108 registered members. Please welcome our newest member, Darcy.
503 Guest(s), 15 Registered Member(s) are currently online.  Details
goshawk, Michelejc, whcpca, 81GyGuy, Purrrsiankitty, 1000Daisies, Girlie, catsanddogs, Uniform Charlie, gumby44, j. hall, TymeToKillLyme, k07, Kage, Friend4you


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer